# SDR AALA201910079022

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 59,323 hours, 24,477 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Loose
- Location: Hyd Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SMOKE REPORTED FROM RIGHT TIRE AREA. HYD SYSTEM B FLUID INDICATION, SUSPECT HYDRAULIC LEAK. EMERGENCY WAS DECLARED. MAINTENANCE FOUND NR 4 BRAKE HYDRAULIC COUPLING / LINE LOOSE. REPLACED COUPLING IAW AMM 32-41-11. OPS CHECK GOOD / LEAK CHECK GOOD.
